# SDR SWAA2023051946004

- Difficulty date: May 5, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-22 LH WING I/B L/E STRUCTURE / SUPPORT RIB ANGLE FOR PANEL 195AL IS CRACKED. MARKED<[01] STARTED REMOVAL OF SUPPORT RIB ANGLE FOR PANEL 195AL I.A.W. SRM 51-40-02-0G-0;[02] C/W;[03] C/W;[04] AUDIT CW
